# SDR AALA201912239004

- Difficulty date: December 22, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N995AN
- Make and model: Airbus A321-231
- Aircraft serial: 7301
- Aircraft time: 9,947 hours, 3,813 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Monitoring Unit
- Part number: 351H51002
- Part serial: 21129
- Condition: Faulty
- Location: Berake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: APPROXIMATELY 80 KNOTS ON TAKEOFF ECAM BRAKES HOT MESSAGE REJECTED TAKEOFF TO  FULL STOP LEFT MAIN 1/2  425-550C  RT MAIN3/4 NORMAL RANGE TO 300 MAX. SUPPLEMENTAL REPORT: REPLACED (BTMU) BRAKE TEMP MONITORING UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-47-18. (CLOSED)
